# SDR DALA2021030901338

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 41,999 hours, 20,921 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 6823 - THE FLIGHT CREW PERFORMED AN AIR TURN BACK AFTER A SUSPECTED ENGINE COMPRESSOR STALL DURING TAKEOFF. ALL PARAMETERS RETURNED TO NORMAL, BUT THE QRH REQUIRED A TURN BACK DUE TO OVER WATER OPERATION. CORRECTIVE ACTION: MAINTENANCE INSPECTED BOTH ENGINES PER THE FIM AND NO DISCREPANCIES WERE IDENTIFIED BY THE BORESCOPE OF THE LEFT AND RIGHT ENGINES. THE FUEL CONTROL UNIT AND FUEL PUMP WERE REPLACED ON THE #2 ENGINE. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7390676)
